# SDR W6JA20211024050

- Difficulty date: November 17, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N70CR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20048
- Aircraft time: 6,439 hours, 3,925 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SUPPLEMENTAL REPORT: MAINTENANCE PERFORMED @ KFLL BY APPROVED VENDOR BOMBARDIER SERVICE CENTER CRS LN4R342M. TROUBLE SHOT THE " LH BLEED LEAK" AND "LH PYLON LEAK " MESSAGES. PERFORMED INSPECTION OF LH DETECTOR LOOP WITH NO FAULTS. CHECKED LH MPV AND LH INTERMEDIATE VALVE CLAMPS AND FOUND TORQUE TO BE LOW, RE-TORQUED CLAMPS. PERFORMED HP SYSTEM LEAK TEST FOUND LH INBOARD INTERMEDIATE VALVE V-BAND CLAMP LEAKING. REMOVED AND REPLACED WITH A NEW V-BAND CLAMP. PERFORMED SATISFACTORY OPERATIONAL AND LEAK CHECK OF HP BLEED AIR SYSTEM WITH NO DEFECTS NOTED. ALL WORK ACCOMPLISHED AS PER BOMBARDIER BD 100 AMM 36-11-05. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER ISSUES
